MAUDE Adverse Event Report: ABBOTT VICTORY XL DR; IMPLANTABLE PACEMAKER PULSE-GENERATOR

ABBOTT VICTORY XL DR; IMPLANTABLE PACEMAKER PULSE-GENERATOR
Model Number 5816
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, the device reached elective replacement indicator (eri) sooner then the estimated longevity at the previous follow up.Longevity overestimation due to the device was suspected.The device was exchanged due to normal eri.The patient was stable.
 
Additional Manufacturer Narrative
Longevity overestimation was confirmed.The device was above elective replacement indicator (eri) level during the implanted period.The device triggered backup operation post-explant consistent with exposure to cold temperature.Longevity analysis found the battery depletion to be normal.The device functioned normally during the analysis.No anomalies were detected.Longevity analysis was performed, and results indicates the battery depletion to be normal.The longevity discrepancy observed in the field is consistent with a merlin programmer overestimation calculation.

Brand Name
VICTORY XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE-GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17905575
Report Number2017865-2023-48231
Device Sequence Number7822510
Product Code DXY
UDI-Device Identifier05414734009553
UDI-Public05414734009553
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2011
Device Model Number5816
Device Lot Number3121331
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2023
Supplement Date Received by Manufacturer11/15/2023
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown